RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1964, Volume 19, Issue 2(116), Pages 155–162 (Mi umn6194)  

This article is cited in 1 scientific paper (total in 1 paper)

Scientific notes and problems

On the Laplacian functional and equations of parabolic type

E. M. Polishchuk


Full text: PDF file (868 kB)

Bibliographic databases:
UDC: 517.948
Received: 01.06.1961

Citation: E. M. Polishchuk, “On the Laplacian functional and equations of parabolic type”, Uspekhi Mat. Nauk, 19:2(116) (1964), 155–162

Citation in format AMSBIB
\Bibitem{Pol64}
\by E.~M.~Polishchuk
\paper On the Laplacian functional and equations of parabolic type
\jour Uspekhi Mat. Nauk
\yr 1964
\vol 19
\issue 2(116)
\pages 155--162
\mathnet{http://mi.mathnet.ru/umn6194}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=178382}
\zmath{https://zbmath.org/?q=an:0138.09102}


Linking options:
  • http://mi.mathnet.ru/eng/umn6194
  • http://mi.mathnet.ru/eng/umn/v19/i2/p155

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. N. Feller, “Infinite-dimensional elliptic equations and operators of Lévy type”, Russian Math. Surveys, 41:4 (1986), 119–170  mathnet  crossref  mathscinet  zmath  adsnasa  isi
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:179
    Full text:91
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020